# SDR USAA2011090700015

- Difficulty date: July 30, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545833212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 INTERGRANULAR & EXFOLIATION CORROSION IN MULTIPLE AREAS OF FLOORBEAM UPPER CHORD AT BS 270, WL 208 BETWEEN LBL 18.750 TO RBL 18.50.  REPAIRED FLOORBEAM UPPER CHORD AT BS 270, WL 208 BETWEEN LBL 18.750 TO RBL 18.50 IAW EA 103283.
